# SDR DXTA2024041211477

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 4,783 hours, 3,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TESTING THE EMERGENCY LIGHTS THEY COME ON IN THE ON POSITION, HOWEVER THEY GO OUT IN THE ARM POSITION WHEN THE BATTERIES ARE OFF.  PERFORMED TC·FLT-33-1001 REV 2 AND BATTERIES CHECKED GOOD. BATTERIES TURN ON IN BOTH THE ON AND ARM POSITION WITH THE BATTERIES OFF.
